# SDR 2008UALA01234

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616 LT STUB FRAME CRACKED FROM LOWEST FASTENER HOLE ABOVE LOWER STUB FRAME BELOW FLOOR LINE.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED FRAME STIFFENING ANGLE REPAIR.
